On bi-bases of a semigroup
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
852 25
Ultima descărcare din IBN:
2023-10-18 22:37
Căutarea după subiecte
similare conform CZU
512.53 (66)
Algebră (410)
SM ISO690:2012
KUMMOON, Pisit, CHANGPHAS, Thawhat. On bi-bases of a semigroup. In: Quasigroups and Related Systems, 2017, vol. 25, nr. 1(37), pp. 87-94. ISSN 1561-2848.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Quasigroups and Related Systems
Volumul 25, Numărul 1(37) / 2017 / ISSN 1561-2848

On bi-bases of a semigroup
CZU: 512.53
MSC 2010: 20M20

Pag. 87-94

Kummoon Pisit, Changphas Thawhat
 
Khon Kaen University
 
 
Disponibil în IBN: 15 august 2017


Rezumat

Based on the results of bi-ideals generated by a non-empty subset of a semigroup S, we introduce the concept which is called bi-bases of the semigroup S. Using the quasi-order defined by the principal bi-ideals of S, we give a characterization when a non-empty subset of S is a bi-base of S.

Cuvinte-cheie
semigroup, two-sided ideal, bi-ideal, two-sided base, bi-base, quasi-order

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-53466</doi_batch_id>
<timestamp>1714522303</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Quasigroups and Related Systems</full_title>
<issn media_type='print'>15612848</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2017</year>
</publication_date>
<issue>1(37)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>On bi-bases of a semigroup</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Pisit</given_name>
<surname>Kummoon</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Thawhat</given_name>
<surname>Changphas</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2017</year>
</publication_date>
<pages>
<first_page>87</first_page>
<last_page>94</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>